Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes exhaustion,headache,neck and back pain along with nausea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
Exhaustion unable to stay out of bed Headache feeling of heaviness in head Neck and lower backbpain Nausea
Posted Wed, 15 Jan 2014 in Mental Health
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Brief Answer: Acute phase of depression Detailed Answer: Hi You had not mentioned the duration of the symptoms. However I could find these fit into acute phase of depressive episode. Are you on regular medicines and without missing dose? I sincerely suggest that you should see your treating doctor now or at the ER. If you are staying alone you should move to a house for few days where you have your family / friends. I am sorry that I cannot prescribe you any medicine that keeps you active and awake. I also feel that you may get well with talk therapy from a Psychologist. Hope you oblige this and see a doctor in the nearby hospital or your treating Psychiatrist.
Above answer was peer-reviewed by
Follow-up: What causes exhaustion,headache,neck and back pain along with nausea? 24 minutes later
Many thanks. I have just started on the velaflaxine for 6 wks changig from fluoextine 60mg which I had been on for 4 years. I have not missed a dose and have felt this way for past three days. I dont have any suicidal thoughts just pain and fatigue and have been having palpitations. I live at home with my husband so not on my own.
Answered by Dr. Chakravarthy Mazumdar 5 minutes later
Brief Answer: home pregnancy test if ttc Detailed Answer: Good that you have regular medicine. The next thing that strikes is pregnancy. Test with a kit. If negative we need to run basic blood and urine tests for sign of infection. Although fibromyalgia is known to bother frequently there is nothing more active treatment for it than adjusting the dose of current medicines. Good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor